# SDR RRXA001886

- Difficulty date: April 27, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Retainer
- Part number: D51B31003
- Condition: Wrong Part
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND THE AFT MOUNT BOLT RETAINERS ARE TOO SHORT (DO NOT FIT OVER BOLT), DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW MOUNT BOLT IAW DC-8 SRM 51-3-0, 72-22-0 AND EO NR 00-055 WITH APPROVED 8110-3 DATED 4-11-00.
